# SDR 97ZZZX1751

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8186
- Make and model: Braero BAE125800A
- Aircraft serial: 258186
- System (JASC): 2312 · VHF Communications System
- Part: Control Head
- Part number: 686804
- Condition: Diode Burned
- Location: Nr 1 Comm
- Part time: 1,596 hours
- Component: Gables
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE COCKPIT BEGAN TO FILL WITH SMOKE.  THE AIRCRAFT WAS RETURNED TO THE DEPARTURE AIRPORT WITH NO DAMAGE TO THE AIRCRAFT.  THE CAUSE OF THE SMOKE WAS DETERMINED TO BE THE NR 1 COMM. RADIO HEAD, PC BOARD, P/N 701-314-01, REV 3, WAS FOUND WITH 9 BURNED DIODES.
